MAUDE Adverse Event Report: ZOLL CIRCULATION INC ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION INC ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER
Model Number SL-2593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer called to report a rupture of the balloon on the solex catheter (lot unknown) that was inserted in the left ij.This issue was observed after therapy was completed.The customer stated no alarms were displayed on the thermogard xp ivtm system.No depletion of the saline bag was noticed.No additional information is available.There were no adverse effects to the patient.
 
Additional Manufacturer Narrative
Zoll has not received the solex catheter in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.

Brand Name
ZOLL IVTM SOLEX 7 CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17290177
Report Number3010617000-2023-00589
Device Sequence Number12172821
Product Code NCX
UDI-Device Identifier00849111075152
UDI-Public00849111075152
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593
Device Catalogue Number8700-0671-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2023
Initial Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown